# SDR DL767040807

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 65,152 hours, 31,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6066223
- Condition: Unserviceable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT ON 3 SEPARATE OCASSIONS, IT WAS ALSO SMELLED THROUGHOUT CABIN LASTING ONLY A FEW MINUTES THEN DISSIPATING.  INSTRUCTED F/A TO TURN OFF CHILLERS AT FIRST OCCURRENCE AND IT CLEARED THEN IT RETURNED 2 MORE TIMES.  FOUND LT RECIRC FAN TO BE AT FAULT (NOISY).  REPLACED SAME.
